Turner's syndrome Girl No bleeding at all even with hrt. 30 yrs old
I am a 31 year old Turners mosaic had an ooferectomy(sp?) at 15 (they took out streaked ovaries)..... I started HRT late because I wanted to grow more and I started at 22 yrs old. at 28 yrs old after having numerous check ups. no problems found, I got side tracked with life and forgot to renew my prescription for birth control; pills. it was 2 months since i had taken them. i finally got a prescription and my period disappeared. plus was experiencing some pelvic pain. I asked my doctor at the time and he said nothing to worry about . I got a second opinion and he did a trans vaginal ultra sound, he said the ultrasound looked good, that the birth control was keeping my lining thin which is what it is designed to do . no cancer, no Endometriosis, no nothing and still no period. the only time i saw blood come out was through self erotica and penetration and then a couple months later. but since then no period at all, was on aviane. then lybrel. i finally stopped because pain was worse. after that, pain stopped. now wondering if I can continue on hrt, wondering what it was ? I need my period and uterus to have good bone health ( i have porous bones) but also i am too young to feel this old. In these three years i have gained an excess 60 lbs or so. i don't feel sexy or even alive. I desperately need help.
also is it safe to go back on hrt after having stopped for a year?Also if anyone says this is menopause i will scream.
First off if you don't already know, turners girls are BORN menopausal. I still was able to get a period for 6 years.
also sometimes what would come out is a black thick blood. is there a syndrome or something where I could be just blocked somehow?
Are the levels of the hormones you are taking high enough to induce a period ie build up the endometrium enough and then when the hormones are cut off, you have a 'bleed'?
Without the HRT you won't be getting a period ie no oestrogen to build up endometrium and no progesterone to thicken it ie menopause like you said.
The pill that you are on, is it continual hormones or does it contain sugar pills as well. You may need the ones that have the weeks break (sugar pills) that cut off the supply of hormones that induce the period.
Did you continue to have periods when off the HRT as it sounds like you did from your OP?
I was on aviane which is a birth control pill(21 day) so yes sugar pills included although I never took the sugar pills as they are just to help you remeber to take a pill everyday right? at least I thought so. anyway , I did have a period while taking them but when I had a break for two months and then started them again, I had no bleeding what so ever. so even though I was taking the hormones, I wasn't getting a period...... i am wondering what caused all this and the pain I was worried about too.
Not sure why you would have a period if skipping the sugar pills but skipping them would explain why you aren't having a period now. Lots of women choose to skip the sugar pills for that reason.
I'm just wondering whether the pelvic pain you are having is related to endometriosis and/or retrograde menstruation (period flows back through fallopian tubes and into the abdomen). Most women have some retrograde menstruation but generally the immune system copes with it and you never know about it. But I wouldn't think that would be the cause. A transvaginal ultrasound may not pick it up in the abdomen and you need a laparoscopy.
I doubt you'd be 'blocked up' because really the only place that that would happen is if the cervix was scarred over or your hymen is intact. But the ultrasound would've picked up on that.
I'm also wondering whether the pelvic pain is related to an adverse effect to the pill/s that you were one and you need something different
to everyone having trouble building a uterine lining , i had had a 4 four year abscense of a period......... i took birth control pills and and hrt . nothing was allowing me to bleed period i thought i had something terribly wrong with me, cancer endometriosis, you name it i thought i had . because along with the absence of a monthly, i had pain in lower abdomen, i thought something was blocking it. countless obgyn's, endocrinoogists.... nobody knew what was wrong...../.. UNTIL I FOUND A REAL DOCTOR WHO OBVIOUSLY DIDN'T CHEAT ON HER EXAMS IN MED SCHOOL! she is my savior, my journey to get it back has been rewarded with a genious reproductive endocrinologist in garden city. The reason why i am writing this is to help the rest of you and direct you to the most caring , knowledgeable , helpful, with a bed side manner that is unsurpassed in the last 7 years of being a patient plus references to other great doctors........ She is Dr Ruman she is a life saver! i will never go to another. if you have been let down by others give her a try. the treatment worked after 1 cycle. THANK YOU SO MUCH DOCTOR YOU HAVE RESTORED MY CONFIDENCE IN THE MEDICAL FIELD!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.